Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Light bleeding after abortion followed by regular spotting. What is causing this?

Hi I had an aborting on 9/14 and only had light bleeding for a couple days. On 11/01 I had some light bleeding for a few days which I think was my period.. I had on and off spotting the following week. On 11/9 I noticed ewcm on my under wear.,, I had unprotected sex that night. After this I ve been spotting almost daily.. I mostly have light bloody discharge when I wipe!!! I took pregnancy yesterday and it was negative?!! Today Brownish spotting!! Confusas and worried!! What could this be?!
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for posting your query.
Sometimes some products of conception remains inside uterus after abortion causing on & off spotting.
Pregnancy test comes negative in spite of products of conception.
So get an ultrasound scan done to rule out this problem.
I hope your query has been answered.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor